# SDR UALA2010021100522

- Difficulty date: February 10, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 68,799 hours, 19,955 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS AFT CARGO DOORWAY THRESHOLD PLATE HAS CRACK. REMOVED AFT CARGO DOORWAY THRESHOLD, WELDED CRACKS PER REPAIR SPECIFIED AND REINSTALLED THRESHOLD.
